# SDR CA190627017

- Difficulty date: June 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: AE99118GAE82049G
- Condition: Failed
- Location: Hyd Grnd Interco
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: L

## Discrepancy

(CAN) THE AIRCRAFT WAS ON FINAL APPROACH. WHEN BRINGING THE GEAR DOWN, THE CREW RECEIVED A GEAR UNSAFE WARNING AND NOTICED THAT THE MAIN GEARS WERE NOT DOWN AND LOCKED. THEY THEN GOT AN L HYD PRESS LOW INDICATION. THE CREW INITIATED A `GO AROUND` AND ASKED THE TOWER TO LOOK AT THE MAIN GEAR. TOWER STATED THAT THEY LOOKED AROUND HALFWAY DOWN.   THE CREW ENTERED A HOLDING PATTERN AND RAN THE APPROPRIATE CHECKLISTS WHICH INCLUDED TO BRING THE GEAR DOWN MANUALLY. THE GEAR INDICATED DOWN AND LOCKED. THE CHECKLIST ALSO SPECIFIED TO TURN OFF THE L HYDRAULIC PUMP AND SHUTOFF VALVE. THE LEFT HYDRAULIC QUANTITY INDICATION SHOWED 0%. QUITE OF BIT A FLUID WAS FOUND IN THE REAR BAY COMPARTMENT WHICH WAS REMOVED AND THEN THE AREA CLEANED WITH ALCOHOL. THE CREW ALSO MENTIONED THEY GOT A BRIEF PTU FAIL CAS INDICATION WHEN THE GEAR FAILED TO COME DOWN.  MAINTENANCE CREW CONFIRMED THAT THE QUICK-DISCONNECT COUPLING FOR THE GROUND HYDRAULIC POWER CONNECTION FAILED. (TC# 20190627017)
